# SDR UPS01834701

- Difficulty date: January 2, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BEAM FITTING ABOVE RT AFT O/W EXIT L14R HAS EXFOLIATION RUNNING ALONG FASTENER HOLES.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20D 51-1-21 AND 51-3-0.
